Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Evaluation of a trigonometric integral


Author: R. Mohanty
Journal: Proc. Amer. Math. Soc. 8 (1957), 107-110
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083062-8
MathSciNet review: 0083062
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083062-8
Article copyright: © Copyright 1957 American Mathematical Society